# SDR CA090116002

- Difficulty date: January 15, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 45,200 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP15790111
- Condition: Cracked
- Location: Cockpit
- Part time: 20,696 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT ENROUTE TO YBC WHILE OVERHEAD YQB, THE CREW OBSERVED A CRACKED WINDSHIELD ABOUT 1/2 `` ON THE CAPTAIN SIDE.  THE FLIGHT DIVERTED TO YQB FOR MX.  MX REPLACED THE PILOT WINDSCREEN.
